2017
Том 69
№ 6

Всі номери

Точная константа в неравенстве Джексона в пространстве L2

Доронін В. Г., Лигун А. О.

Повний текст (.pdf)


Абстракт

Exact constants in inequalities of Jackson type with the second-order modulus of continuity are studied for trigonometric polynomial approximation of differentiable periodic functions in the space

Англомовна версія (Springer): Ukrainian Mathematical Journal 46 (1994), no. 9, pp 1387-1392.

Зразок цитування: Доронін В. Г., Лигун А. О. Точная константа в неравенстве Джексона в пространстве L2 // Укр. мат. журн. - 1994. - 46, № 9. - С. 1261–1265.

Повний текст